MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CELLEBRITY; BRUSH, BIOPSY, BRONCHOSCOPE (NON-RIGID)

BOSTON SCIENTIFIC CORPORATION CELLEBRITY; BRUSH, BIOPSY, BRONCHOSCOPE (NON-RIGID)
Model Number 1615
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable event of working length detached.
 
Event or Problem Description
It was reported to boston scientific corporation that a cellebrity cytology brush was used in a bronchoscopy procedure performed on (b)(6) 2025.During the procedure, when they pulled the brush out of the scope, the internal wire stayed in the scope and the patient.A photo of the device was provided showing the working length was detached.The brush was removed by pulling the wire sticking out of the scope.There were no patient complications as a result of this event.
 
Event or Problem Description
It was reported to boston scientific corporation that a celebrity cytology brush was used in a bronchoscopy procedure performed on (b)(6) 2025.During the procedure, when they pulled the brush out of the scope the internal wire stayed in the scope and the patient.A photo of the device was provided showing the working length detached.The brush was removed by pulling the wire sticking out of the scope.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable event of working length detached.Block h11: the device was not returned for analysis.However, media analysis was performed on the picture provided, and it was observed that the working length was detached and the device is in a plastic bag.Based on all available information, the most probable cause of the reported issue of working length detachment of device or device component cannot be established due to lack of evidence.The product was not returned for analysis to identify any defect with the device.The customer provided a picture where it can be observed the working length detached and the device in a plastic bag; however, without proper evaluation of the device, it remains unknown the most probable causes that contributed to the event.Therefore, the most probable root cause cannot be established.

Brand Name
CELLEBRITY
Common Device Name
BRUSH, BIOPSY, BRONCHOSCOPE (NON-RIGID)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23125996
Report Number3005099803-2025-04874
Device Sequence Number12610962
Product Code BTG
UDI-Device Identifier08714729014003
UDI-Public(01)08714729014003(17)270617(10)36773442
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K780872
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1615
Device Catalogue Number1615
Device Lot Number0036773442
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2025
Supplement Date Received by Manufacturer10/23/2025
Initial Report FDA Received Date09/23/2025
Supplement Report FDA Received Date11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown